# SDR UIEA2021070601478

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Part number: 43467410312261
- Condition: Inoperative
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L AUX PITOT HEAT ON OVERHEAD, WILL NOT ILLUMINATE  DISCRETE. PROBE HEAT LIGHTS EXCEPT CAPT AND F/O PITOT( ITEM PLACED ON DMI 149728 IAW MEL 30-31-02 .  /  07JUL21 - LP1363846 - ITEM# 3 - CVG - RELAMPED LT AUX PITOT HEAT LIGHT IAW 33-16-02, PERF OPS CK IAW AMM 30-31-00, OPS CHECK GOOD, CLEARED DMI 149728, PLACARD REMOVED. )
